# SDR UPS03441080

- Difficulty date: July 25, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- Engine: Pwa JT9D3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 65B048418
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D: BS 1820 FRAME SHEAR TIE FOUND CRACKED AT LOWER RIVET HOLE AS MARKED BETWEEN S22R AND S23R.   M/D- BS 1820 FRAME SHEAR TIE BETWEEN S22R - S23R REPLACED IAW SRM  51-10-01 P.8
